Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 258, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2012, 5:43 PM CDT for 4 counties in Tennessee. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2012, 5:43 PM CDT (22:43 UTC)
- Expired
- Jul 8, 2012, 6:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cannon County, TN, Coffee County, TN, Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 6:00 PM CDT | TSTM WND DMG | Murfreesboro, TN | TREES AND POWER LINES DOWNED ACROSS EASTERN PORTIONS OF THE COUNTY. |
| Jul 8, 6:00 PM CDT | HAIL 0.88 | 5 Ne Murfreesboro, TN | NICKEL SIZE HAIL REPORTED IN LASCASSAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
957
WUUS54 KOHX 082243
SVROHX
TNC015-031-149-189-082345-
/O.NEW.KOHX.SV.W.0258.120708T2243Z-120708T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN CANNON COUNTY IN MIDDLE TENNESSEE...
EXTREME NORTHWESTERN COFFEE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 645 PM CDT
* AT 541 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
MURFREESBORO...MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALTERHILL AND MURFREESBORO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
&&
LAT...LON 3598 8604 3565 8620 3563 8626 3565 8628
3565 8630 3571 8640 3606 8642
TIME...MOT...LOC 2243Z 189DEG 14KT 3580 8628
$$
FORECASTER:
112 follow-up statements
259
WWUS54 KOHX 082312
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
612 PM CDT SUN JUL 8 2012
TNC031-082319-
/O.CAN.KOHX.SV.W.0258.000000T0000Z-120708T2345Z/
COFFEE TN-
612 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN COFFEE
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
LAT...LON 3598 8604 3574 8621 3570 8632 3571 8640
3606 8642
TIME...MOT...LOC 2309Z 189DEG 14KT 3590 8626
$$
TNC015-149-189-082345-
/O.CON.KOHX.SV.W.0258.000000T0000Z-120708T2345Z/
RUTHERFORD TN-WILSON TN-CANNON TN-
612 PM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CANNON...SOUTHEASTERN WILSON AND EASTERN RUTHERFORD COUNTIES UNTIL
645 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
EAST OF MURFREESBORO...MOVING NORTH AT 15 MPH.
IN ADDITION...DOWNED TREES AND POWER LINES DUE TO HIGH WINDS HAVE
BEEN REPORTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALTERHILL AND AUBURNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
&&
LAT...LON 3598 8604 3574 8621 3570 8632 3571 8640
3606 8642
TIME...MOT...LOC 2309Z 189DEG 14KT 3590 8626
$$
11728
WWUS54 KOHX 082337
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
637 PM CDT SUN JUL 8 2012
TNC015-082347-
/O.CAN.KOHX.SV.W.0258.000000T0000Z-120708T2345Z/
CANNON TN-
637 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CANNON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
LAT...LON 3603 8628 3592 8626 3590 8636 3589 8641
3606 8642
TIME...MOT...LOC 2337Z 165DEG 19KT 3599 8640
$$
TNC149-189-082345-
/O.CON.KOHX.SV.W.0258.000000T0000Z-120708T2345Z/
RUTHERFORD TN-WILSON TN-
637 PM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
WILSON AND NORTH CENTRAL RUTHERFORD COUNTIES UNTIL 645 PM CDT...
AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALTERHILL...OR 9 MILES NORTH OF MURFREESBORO...MOVING NORTH AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN RUTHERFORD AND SOUTHERN WILSON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
&&
LAT...LON 3603 8628 3592 8626 3590 8636 3589 8641
3606 8642
TIME...MOT...LOC 2337Z 165DEG 19KT 3599 8640
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 5:02 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 8, 5:02 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 502 PM CDT SUN JUL 8 2012 .DISCUSSION... && .SHORT TERM...EXPECT CURRENT ROUND OF STORMS TO WEAKEN AS DAYLIGHT DIMINISHES. WILL MOST LIKELY SEE SOME LINGERING ACTIVITY OVERNIGHT, SHOWERS AND THUNDERSTORM CHANCES WILL REAPPEAR MONDAY AS THE MUCH ANTICIPATED COLD FRONT CURRENTLY STRETCHING FROM THE OHIO VALLEY TO ARKANSAS INCHES CLOSER TO THE MID-STATE. SOUNDINGS ARE SATURATED WITH PWAT VALUES STILL TOPPING OUT AROUND 2 INCHES THROUGH MONDAY AND TUESDAY AS THE FRONT LINGERS AROUND OUR AREA. TEMPS ARE EXPECTED TO BE MUCH COOLER THAN THE PREVIOUS WEEK, WITH HIGH TEMPERATURES REACHING THE LOW 90S MONDAY AND AS THE FRONT SETTLES INTO THE AREA OVERNIGHT MONDAY AND INTO TUESDAY TEMPERATURES SHOULD SETTLE IN THE MID TO HIGH 80S ON TUESDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT WEDNESDAY NIGHT. .LONG TERM...WEDNESDAY THE FRONTAL BOUNDARY IS EXPECTED TO BE POSITIONED OVER THE SOUTHEASTERN PORTION OF OUR AREA BRINGING A DECREASE IN POPS IN THE NORTHWEST. AS THE FRONT MOVES OFF TO THE SOUTH, CONDITIONS LOOK TO BE DRIER IN THE NORTHWEST ON THURSDAY. HOWEVER PLENTY OF MOISTURE REMAINS MAINLY OVER THE EASTERN HALF OF THE AREA AND A SERIES OF UPPER LEVEL SHORTWAVES ALONG WITH DAYTIME INSTABILITY KEEP A CHANCE OF PRECIPITATION IN THE FORECAST THROUGHOUT THE WEEKEND....WITH THE SOUTHEASTERN PORTIONS OF OUR AREA SEEING THE HIGHEST RAINFALL AMOUNTS. HIGH TEMPERATURES ARE EXPECTED TO REMAIN IN THE MID 80S FOR THE REMAINDER OF THE EXTENDED....WITH HIGHS IN THE UPPER 70S FOR THE PLATEAU ON WEDS AND THURS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 91 71 85 / 50 60 50 60 CLARKSVILLE 73 88 69 85 / 50 60 50 60 CROSSVILLE 69 86 67 83 / 30 60 50 70 COLUMBIA 74 91 71 86 / 50 60 50 70 LAWRENCEBURG 73 91 70 86 / 50 60 40 70 WAVERLY 73 90 70 85 / 50 60 50 60 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Jul 8, 5:01 AM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CDT SUN JUL 8 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-091015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 501 AM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE EXPECTED ACROSS MIDDLE TENNESSEE SUNDAY INTO SUNDAY NIGHT. THE HIGHEST LIKELIHOOD FOR STRONG TO SEVERE STORMS WILL BE ALONG AND WEST OF THE I-65 CORRIDOR. GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MIDDLE TENNESSEE EACH DAY FROM MONDAY THROUGH SATURDAY. SOME STORMS MAY BE STRONG AND CONTAIN GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Local storm report, Jul 8, 5:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
525 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 13 N CENTERVILLE 35.98N 87.45W
07/08/2012 HICKMAN TN EMERGENCY MNGR
EMA REPORTS TREE DOWN ACROSS HWY 48 ABOUT 12-15 MILES
NORTH OF CENTERVILLE.
0420 PM TSTM WND DMG 3 N NASHVILLE 36.22N 86.78W
07/08/2012 DAVIDSON TN PUBLIC
PUBLIC REPORT OF 2 TREES DOWN ON MAPLEWOOD TRACE NEAR
BRILEY PARKWAY AND I65.
0515 PM LIGHTNING 5 N FRANKLIN 36.00N 86.84W
07/08/2012 WILLIAMSON TN 911 CALL CENTER
911 CENTER REPORTED 3 LIGHTNING STRIKE REPORTS. ONE
RESULTING IN A TRANSFORMER BLOWING.
&&
31Local storm report, Jul 8, 5:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
528 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
AT 201 GRIZZARD AVENUE...A TREE KNOCKED DOWN WIRES...AND
AT 401 SPRINGVIEW DRIVE...A TREE FELL ONTO POWER LINES.
&&
31Local storm report, Jul 8, 5:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
529 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 13 N CENTERVILLE 35.98N 87.45W
07/08/2012 HICKMAN TN EMERGENCY MNGR
EMA REPORTS TREE DOWN ACROSS HWY 48 ABOUT 12-15 MILES
NORTH OF CENTERVILLE.
0420 PM TSTM WND DMG 3 N NASHVILLE 36.22N 86.78W
07/08/2012 DAVIDSON TN PUBLIC
PUBLIC REPORT OF 2 TREES DOWN ON MAPLEWOOD TRACE NEAR
BRILEY PARKWAY AND I65.
0515 PM LIGHTNING 5 N FRANKLIN 36.00N 86.84W
07/08/2012 WILLIAMSON TN 911 CALL CENTER
911 CENTER REPORTED 3 LIGHTNING STRIKE REPORTS. ONE
RESULTING IN A TRANSFORMER BLOWING.
0516 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
AT 201 GRIZZARD AVENUE...A TREE KNOCKED DOWN WIRES...AND
AT 401 SPRINGVIEW DRIVE...A TREE FELL ONTO POWER LINES.
&&
31Local storm report, Jul 8, 5:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
532 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN LAW ENFORCEMENT
NUMEROUS TRAFFIC LIGHT WIRES WERE DOWNED AND POWER OUT AT
INTERSECTIONS IN WEST NASHVILLE.
&&
31Local storm report, Jul 8, 5:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
533 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 13 N CENTERVILLE 35.98N 87.45W
07/08/2012 HICKMAN TN EMERGENCY MNGR
EMA REPORTS TREE DOWN ACROSS HWY 48 ABOUT 12-15 MILES
NORTH OF CENTERVILLE.
0420 PM TSTM WND DMG 3 N NASHVILLE 36.22N 86.78W
07/08/2012 DAVIDSON TN PUBLIC
PUBLIC REPORT OF 2 TREES DOWN ON MAPLEWOOD TRACE NEAR
BRILEY PARKWAY AND I65.
0515 PM LIGHTNING 5 N FRANKLIN 36.00N 86.84W
07/08/2012 WILLIAMSON TN 911 CALL CENTER
911 CENTER REPORTED 3 LIGHTNING STRIKE REPORTS. ONE
RESULTING IN A TRANSFORMER BLOWING.
0516 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
AT 201 GRIZZARD AVENUE...A TREE KNOCKED DOWN WIRES...AND
AT 401 SPRINGVIEW DRIVE...A TREE FELL ONTO POWER LINES.
0528 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN LAW ENFORCEMENT
NUMEROUS TRAFFIC LIGHT WIRES WERE DOWNED AND POWER OUT AT
INTERSECTIONS IN WEST NASHVILLE.
&&
31Local storm report, Jul 8, 5:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG CARTHAGE 36.26N 85.94W
07/08/2012 SMITH TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS THE COUNTY.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:21 PM CDT | Special Weather Statement | OHX | Cheatham | 24 min |
| Jul 7, 11:27 PM CDT | Special Weather Statement | OHX | Davidson | 63 min |
| Jul 7, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 46 min |
| Jul 7, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 20 min |
| Jul 8, 12:19 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 41 min |
| Jul 8, 12:32 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 28 min |
| Jul 8, 12:51 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Stewart | 54 min |
| Jul 8, 1:27 AM CDT | Flash Flood Warning | OHX | Dickson, Humphreys | 116 min |
| Jul 8, 1:42 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 63 min |
| Jul 8, 1:47 AM CDT | Special Weather Statement | OHX | Houston | 58 min |
| Jul 8, 2:35 AM CDT | Special Weather Statement | OHX | Stewart | 25 min |
| Jul 8, 3:09 AM CDT | Special Weather Statement | OHX | Stewart | 66 min |
| Jul 8, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 32 min |
| Jul 8, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 28 min |
| Jul 8, 3:45 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 30 min |
| Jul 8, 4:00 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 30 min |
| Jul 8, 4:14 PM CDT | Special Weather Statement | OHX | Davidson | 31 min |
| Jul 8, 4:17 PM CDT | Special Weather Statement | OHX | Davidson | 28 min |
| Jul 8, 4:31 PM CDT | Special Weather Statement | OHX | Williamson | 29 min |
| Jul 8, 4:49 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 41 min |
| Jul 8, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 38 min |
| Jul 8, 5:10 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Jul 8, 5:15 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 45 min |
| Jul 8, 5:26 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 23 min |
| Jul 8, 5:44 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 46 min |
| Jul 8, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 32 min |
| Jul 8, 6:15 PM CDT | Areal Flood Advisory | OHX | Rutherford, Smith, Wilson | 66 min |
| Jul 8, 6:25 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 35 min |
| Jul 8, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton | 36 min |
| Jul 8, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.